# SDR VNAA0209024

- Difficulty date: September 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 19,482 hours, 17,481 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Failed
- Location: Lh
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CREW NOTICED A VIBRATION SUSPECTED FROM THE LEFT HAND PROPELLER AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND THEN BALANCED THE LEFT HAND PROPELLER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
